RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 229, Pages 275–283 (Mi znsl1719)  

This article is cited in 1 scientific paper (total in 1 paper)

On the convergence of the $QR$ algorithm with multishifts

E. E. Tyrtyshnikov

Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: A unified treatment of the cases of quadratic and cubic convergence of the $QR$ algorithm with multishifts is provided. The approach used is similar to that of Elsner and Watkins but does not use the notion of the distance between subspaces. Bibliography: 10 titles.

Full text: PDF file (653 kB)

English version:
Journal of Mathematical Sciences (New York), 1998, 89:6, 1768–1774

Bibliographic databases:

UDC: 519.614
Received: 20.06.1995

Citation: E. E. Tyrtyshnikov, “On the convergence of the $QR$ algorithm with multishifts”, Computational methods and algorithms. Part XI, Zap. Nauchn. Sem. POMI, 229, POMI, St. Petersburg, 1995, 275–283; J. Math. Sci. (New York), 89:6 (1998), 1768–1774

Citation in format AMSBIB
\Bibitem{Tyr95}
\by E.~E.~Tyrtyshnikov
\paper On the convergence of the $QR$ algorithm with multishifts
\inbook Computational methods and algorithms. Part~XI
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 229
\pages 275--283
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433587}
\zmath{https://zbmath.org/?q=an:0899.65014|0887.65036}
\transl
\jour J. Math. Sci. (New York)
\yr 1998
\vol 89
\issue 6
\pages 1768--1774
\crossref{https://doi.org/10.1007/BF02355377}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1719
  • http://mi.mathnet.ru/eng/znsl/v229/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cuer M., “Using the Cauchy-Binet formula in the convergence proof of the tridiagonal QR algorithm with shifts”, C R Math Acad Sci Paris, 349:23–24 (2011), 1293–1296  crossref  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:343
    Full text:185

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018